# SDR HNAA2024103001038

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 45,223 hours, 42,247 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: O-Ring
- Condition: Failed
- Location: Bleed Coupling
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL BLD 2 LEAK MSG DISPLAYED ON EICAS. MEL   30OCT24  13:17  AVL  C30409  36-1-4 BOTH ENG BLEEDS FACT  31OCT24  01:50  AVL R+R'S BLEED 2 COUPLING O-RINGS UNDER PANEL 272AF IAW AMM 36-11-10. OPS AND LEAK CHECK GOOD. REACTIVATED E1+E2 BLEED VLVS IAW AMM 36-11-05. A/C OK FOR SERVICE CLEAR MEL.
